# SDR 08FDEA01519

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE ASSY, LOWER INTERNAL FRAME IS CRACKED AT THE AFT CORNER.  RECEIVED SERVICEABLE SLIDE TO BE INSTALLED ON W/C 68S5001CP.
